MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Model Number URO175816
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Discomfort (2330)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Multiple complaints: 1.The nurse was taking out the catheter.The nurse noted that only 9ml of sterile water was able to be pulled back in the syringe.The catheter was then cut and removed from the patient.2.Connected a sterile syringe to the balloon port and allowed 9.5ml to naturally backflow into the syringe.Then pulled back with the syringe to double-check if there was any more air or water left in the balloon.Pulled back 2 additional times to verify there was nothing left in the balloon.Catheter pulled out with no resistance.When it was completely out, there was still a tiny amount of air inflated in the balloon.Pt bled from his urethra for a few minutes afterwards and then resolved.3.Removing the patient's catheter- withdrew all 10ml of saline, got a second syringe, and double-checked that i removed it all, then pulled it.Upon removal, there was still a small amount of saline and/or air left, causing discomfort to the patient and ultimately a small amount of bleeding from the urethra.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key25080737
Report Number25080737
Device Sequence Number10689048
Product Code PPB
UDI-Device Identifier10193489987461
UDI-Public(01)10193489987461
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/22/2026
Report Date (Section F) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberURO175816
Device Catalogue NumberURO175816
Device Lot NumberMULTIPLE -UNK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/22/2026